# SDR ASAA2021031234337

- Difficulty date: March 12, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 44,649 hours, 13,197 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 3360
- Condition: Leaking
- Location: Apu
- Part time: 13,454 hours, 19,709 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOWUP FOR MORE THAN DESIRED APU OIL CONSUMPTION. GROUNDED - YES. REMOVED & REPLACED APU OIL COOLER, ALONG WITH OIL COOLER RETURN TUBE, WHICH WAS FOUND TO HAVE A BENT LOCK TAB. LEAK CHECK OK. REF B737-800 AMM 49-91-41.
